# SDR UPS98826983

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514509
- Condition: Cracked
- Location: Bs 1238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1238 ABOVE LONG 33R, THE TIE FITTING IS CRACKED.  REMOVED CRACKED FITTING, FABRICATED AND INSTALLED PER DWG 4758514 AND SRM 51-1-20D.
